# SDR DALA2023041402984

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 IN REF AMDS 5211-2001, STEP 2: LOW PRESSURE (0 PSI) ON 1L EMERGENCY POWER RESERVOIR. CORRECTIVE ACTION: SUMMARY OF NRC 00430: EMERGENCY POWER RESERVOIR WAS REPLACED FOR SERVICIABLE EMERGENCY POWER RESERVOIR, PER B757-200 AMM-52-11-30 AND AMDS. (2716763)
